# SDR SWAA991731

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: W268005
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE SMELL IN AFT GALLEY.  FOUND SHORT BETWEEN COFFEE MAKER POWER WIRE AND WORK LIGHT WIRE BEHIND AFT GALLEY.   REPAIRED WIRING PER MM.
